# SDR IPXA2024081495158

- Difficulty date: July 19, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186U10074
- Part serial: 10
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - SKIN, RH VERTICAL STABILIZER PANEL P/N: 186U1007-4 INNER SKIN, TOTAL: 2 AREA (COMPOSITE REPAIR).NDT PERFORM UT INSPECTION FOR REPAIRED AREA AND PLUS 6 INCHES AROUND HEATED AREA, PER NTM PART1 51-01-01 AND 51-40-00 REV:177, RESULT: NO DEFECT FOUND.  CLEAN, SEAL AND FINISH THE REWORKED AREA I.A.W. 747-400F SRM 51-70-10-2R-0 PARAGRAPH 22 REV.101.
